# SDR AALA991250

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, R2 EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED CORROSION FROM LAMP SOCKET AND RELAMPED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
